# SDR JBXA000302

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N581ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7303
- Aircraft time: 5,432 hours, 4,706 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT 14TH STAGE DUCT OVERHEAT WARNING MESSAGE ON EICAS CLIMBING THROUGH 14,000.  CLOSED LEFT 14TH STAGE VALVE AND OPENED ISOLATION VALVE IAW QRH PROCEDURES.  FOUND 10TH STAGE LEAK SETTING OFF 14TH STAGE DUCT MESSAGE.  REMOVED AND REPLACED 10TH STAGE GROUND AIR CONNECTION CHECK VALVE AND CLAMP IAW CRJ AMM 36-11-27.  ALL OPS AND LEAK CHECKS GOOD IAW CRJ AMM 36-12-00.
